Doctor insights on:
Is Constant Nausea And Vomiting A Side Effect Of The Gardasil Vaccine
Find cause of N & V.: Fibromyalgia is a syndrome of generalized pain and weakness in numerous parts of body. It is called a syndrome because one can not find any objective evidence of a problem. One mistake the pt and doc make is that once a person is labelled as having "fibromyalgia", there is a trap other sx are part of the syndrome: n & v is not. Doc needs to look for true cause, then rx will become clear. ...Read more
The HPV vaccine protects against infection by certain strains of the human papilloma virus (HPV) that can cause cervical cancer and genital warts. HPV spreads mostly through sexual contact. Almost all cervical cancers are caused by HPV. HPV vaccination is expected to prevent about 70% ...Read more
No: The Gardasil cervical cancer vaccine does not cause constant nausea and vomiting. Such symptoms should be evaluated by a primary care doctor to see what the real cause is, such as a stomach virus infection, strep throat, medicine effects, toxin effects, etc... ...Read moreSee 1 more doctor answer
Even though they are not used much anymore do barbiturates normally cause nausea and vomiting as a side effect?
I am about to get my first shot of the gardasil vaccine today. Are there any unusual side effects?
Rare side effect: There is a rare and unusual side effect that affects a few women - getting lightheaded and dizzy and occassional one that actually faints after the vaccine. Some docs actually want you to wait around in the office for 15 or 20 minutes after the shot to see if that happens. I just advise my patients not to drive or use machinery for an hour after the vaccine. But this is a very rare occurence. ...Read more
Well, yes: Well, yes, no vaccine is perfectly safe and all vaccines have potentially bad side effects. However, the data for gardisil is very reassuring. I initial studies only headache, dizziness, fever and local pain and redness from the shot were found in kids more than placebo. Now, it's been studied over 7 years and 100 millions does distributed with very safe data since release. That should be good. ...Read moreSee 2 more doctor answers
No: I have given hundreds of Gardasil vaccines to my patients, as well as to my own daughters. I have never seen, in any of my patients, or my own children, any health problems after vaccination. Yes, the shot may hurt, and some patients pass out after the shot, but this is an acute issue, not a long term one. ...Read more
Latin word for cow, vacca, because of the smallpox/cowpox work of edward jenner, vaccination is the administration of a substance, live organism or otherwise, that stimulates the immune response to prevent a specific disease. Primarily a preventative procedure, some vaccines can ...Read more
- Talk to a doctor live online for free
- Nausea vomiting gardasil vaccine
- Constant nausea without vomiting
- Is severe nausea or vomiting a side effect of minastrin 24 fe?
- Ask a doctor a question free online
- Influenza vaccine side effect
- Does the gardasil vaccine for hpv had any harmful side effects?
- Cervical cancer vaccine side effect
- Side effect of anti rabies vaccine
- Talk to a pediatrician online